MathSciNet Relay Station
MathSciNet bibliographic data
MR2763772 (2012f:53040) 53C07 (58D27 58E15)
Ramras, Daniel A. On the Yang-Mills stratification for surfaces. Proc. Amer. Math. Soc. 139 (2011), no. 5, 1851–1863.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement